Advanced search
1 file | 393.55 KB

Characterizations of Segre varieties

Joseph Thas (UGent) and Hendrik Van Maldeghem (UGent)
Author
Organization
Abstract
This paper contains strong new characterisations of Segre varieties in finite projective spaces
Keywords
embedding, Segre pair, Segre variety, projective space, Segre geometry

Downloads

  • 212.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 393.55 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Thas, Joseph, and Hendrik Van Maldeghem. 2013. “Characterizations of Segre Varieties.” Journal of Combinatorial Theory Series A 120 (4): 795–802.
APA
Thas, J., & Van Maldeghem, H. (2013). Characterizations of Segre varieties. JOURNAL OF COMBINATORIAL THEORY SERIES A, 120(4), 795–802.
Vancouver
1.
Thas J, Van Maldeghem H. Characterizations of Segre varieties. JOURNAL OF COMBINATORIAL THEORY SERIES A. 2013;120(4):795–802.
MLA
Thas, Joseph, and Hendrik Van Maldeghem. “Characterizations of Segre Varieties.” JOURNAL OF COMBINATORIAL THEORY SERIES A 120.4 (2013): 795–802. Print.
@article{5916254,
  abstract     = {This paper contains strong new characterisations of Segre varieties in finite projective spaces},
  author       = {Thas, Joseph and Van Maldeghem, Hendrik},
  issn         = {0097-3165},
  journal      = {JOURNAL OF COMBINATORIAL THEORY SERIES A},
  language     = {eng},
  number       = {4},
  pages        = {795--802},
  title        = {Characterizations of Segre varieties},
  url          = {http://dx.doi.org/10.1016/j.jcta.2012.12.007},
  volume       = {120},
  year         = {2013},
}

Altmetric
View in Altmetric
Web of Science
Times cited: